# SDR AALA201710059016

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 29,924 hours, 11,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5211013000299
- Condition: Loose
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING LEVER FOUND LOOSE. REPLACED THE ARMING LEVER IAW AMM.
